# SDR SIMA20220612002

- Difficulty date: June 12, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 14500885
- Aircraft time: 40,058 hours, 35,442 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Part number: 92185A010200
- Part serial: 00724
- Condition: Failed
- Location: Cockpit
- Part time: 202,943 hours, 203,008 cycles
- Component part number: 92185A010200
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

A/I LCH ACCT AUTO/MAN PRESSURIZATION FAIL. EMERGENCY NOT DECLARED. REF NRWC 900-DFEW-05773 MEL 2122 - AUTH# 06-152DM-C LOG PG 4848122 ITEM AUTO & MANUAL PRESSURAZIATION FAILED IN FLIGHT. CABIN RATE WAS OVER 2000FT /MIN AFTER PACKS AND BLEED WAS RESET ON INITIAL CLIMB-C/A-FOUND PRESSURAZIATION DIGITAL CONTROLLER PUSHBUTTONS STICKY AND RAR DIGITITAL CONTROLLER IAW AMM 31-14-00. REF ITEM 2 THIS NRWC 900-FW-05774 FOR OPERATIONAL CHECK
